Apap Max (8 Sachets)

$34.99

Apap Max is an analgesic, antipyretic drug for use in colds and flu which contains three active substances: paracetamol, caffeine and phenylephrine.

 

1 in stock

Apap Max is a combination drug; it contains three active substances: paracetamol, caffeine and phenylephrine. APAP Max is an analgesic, antipyretic drug for use in colds and flu. If symptoms worsen or do not improve after 3 days, contact your doctor.

Symptoms

The indication for using APAP cold MAX is short-term symptomatic treatment of ailments associated with rhinitis and sinusitis, such as: nasal and sinus obstruction, nasal congestion and swelling, nasal congestion, rhinitis, headache, pain associated with sinus obstruction and fever, general malaise, fatigue.

Active substance: Paracetamolum, Phenylephrine

Composition

The active substances are: paracetamol, caffeine and phenylephrine hydrochloride. The other ingredients are: sucrose, sodium citrate, citric acid, acesulfame potassium (E950), aspartame (E951), quinoline yellow (E104), lemon flavor 87A069*, lemon flavor 875060**, lemon flavor 501.476 AP0504***, menthol flavor 550469 TP0300****, peppermint flavor SC447995*****, sunset yellow FCF (E110).

*composition of lemon flavor 87A069: flavoring substances (including: lemon juice concentrate (contains sulphites), lemon oil, lime oil), natural flavoring substances (containing, among others: citral, citronellol, geraniol, limonene, linalool), dehydrated corn glucose syrup, modified corn starch (E1450), silicon dioxide (E551).
** composition of lemon flavor 875060: flavoring substances (including: lemon oil), natural flavoring substances (containing, among others: citral, citronellol, geraniol, limonene, linalool), dehydrated corn glucose syrup, acacia gum (E414), butylated hydroxyanisole (E320).
*** composition of lemon flavor 501.476 AP0504: mixture of flavoring substances and natural flavoring substances, corn maltodextrin, starch sodium octenyl succinate (E1450), glycerol triacetate (E1518), alpha-tocopherol (E307).
**** menthol flavor composition 550469 TP0300: natural mint flavor, acacia gum (E414).
***** composition of peppermint flavor SC447995: natural mint flavor, corn maltodextrin, acacia gum (E414), sorbitol syrup (E420).

How to use

Always use this medicine exactly as described in the package leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
The recommended dose is:
– adults and adolescents over 12 years of age: 1 sachet, if necessary, the dose can be repeated, but not more often than every 4-6 hours.┬áDo not use more than 4 sachets a day.┬áDo not use for more than 3 days without consulting your doctor.
The drug is administered orally.
The contents of one sachet should be dissolved in a glass of hot, but not boiling water. Stir until dissolved. Allow to cool to drinkable temperature. The liquid should be drunk when it is warm. After reconstitution, the liquid is an opalescent yellow solution with a characteristic mint-lemon smell, without sediment.

APAP Max  in children

Do not use in children under 12 years of age.

When should APAP cold MAX not be used?
  • If you are allergic (hypersensitive) to paracetamol, caffeine, phenylephrine or other drugs with a similar effect or to any of the other ingredients of this medicine,
  • if you suffer from severe liver or kidney failure,
  • if you have ever had a stomach ulcer,
  • if you have been diagnosed with cardiovascular disorders,
  • if you suffer from heart rhythm disorders,
  • if you have high blood pressure
  • if you have diabetes
  • if you have been diagnosed with a pheochromocytoma of the adrenal gland,
  • if you have angle-closure glaucoma,
  • if you have hyperthyroidism,
  • if you have been diagnosed with prostatic hyperplasia,
  • if you have a congenital deficiency of glucose-6-phosphate dehydrogenase or methemoglobin reductase,
  • if you are taking MAO monoamine oxygenase inhibitors (used to treat hypotension and depression) and within 14 days of stopping their use,
  • if you are taking tricyclic antidepressants (medicines used to treat mental disorders) or zidovudine (AZT, a medicine used to treat HIV infection)
  • during pregnancy and breastfeeding,
  • in children under 12 years of age.

Contents
APAP cold MAX is a yellow, loose powder with a characteristic mint-lemon smell. The package contains 8 sachets.

Storage method
Below 25┬░C

Manufacturer
US PHARMACIA

Warnings

Talk to your doctor or pharmacist before taking this medicine.
The medicine contains paracetamol. Due to the risk of overdose, check that other medicines you take do not contain paracetamol.
Do not drink alcohol while taking the medicine. The use of the drug by people with liver failure, alcohol abuse or starvation poses a risk of toxic liver damage.
Use with caution in people:

  • with liver or kidney failure (liver enzymes and kidney function should be monitored),
  • with obliterative vascular disease,
  • with Raynaud’s syndrome (manifested by paleness and then blueness of the fingers, toes, edges of the earlobes and the tip of the nose, often occurring under the influence of cold or emotion),
  • with stable coronary artery disease,
  • with respiratory failure,
  • with bronchial asthma,
  • with increased intraocular pressure,
  • taking anti-anxiety medications,
  • taking beta-blockers (medicines used, for example, to treat high blood pressure),
  • taking anticoagulants.

Consult your doctor even if the above warnings apply to situations in the past.

The drug contains 1.875 g of sucrose in one sachet and glucose (a component of maltodextrin and dehydrated corn glucose syrup).
This should be taken into account in diabetic patients. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
The medicine contains 33 mg of aspartame (E951) in one sachet.
Aspartame is a source of phenylalanine. May be harmful to patients with phenylketonuria. This is a rare genetic disease in which phenylalanine accumulates in the body due to its abnormal excretion.
The drug contains 2.5 mg of sorbitol (a component of sorbitol syrup) in one sachet, which corresponds to 10 mg / 4 sachets (maximum daily dose).
This medicine contains 117.2 mg of sodium (main component of table salt) in one sachet. This corresponds to 5.9% of the maximum recommended daily intake of sodium in the diet for adults.
The medicine contains the coloring agent Sunset Yellow (E110).
The medicine may cause allergic reactions.
The drug contains sulphites – sulfur dioxide (E220)
The drug may rarely cause severe hypersensitivity reactions and bronchospasm.

Usage during pregnancy
The drug should not be used during pregnancy. Do not use during breastfeeding.

Interactions with other drugs
Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines.
The interaction of APAP cold MAX with other drugs is due to the interaction of the active substances that are part of the drug.
Paracetamol

  • The drug should not be used simultaneously with other drugs containing paracetamol.
  • Drugs that accelerate gastric emptying (e.g. metoclopramide) accelerate the absorption of paracetamol.
  • Drugs that delay gastric emptying (e.g. propantheline) may delay the absorption of paracetamol.
  • The use of paracetamol concomitantly with drugs from the group of MAO inhibitors (used to treat, among others, hypotension and depression) and within 14 days of discontinuation of their use, may cause agitation and fever.
  • Concomitant use of paracetamol and zidovudine (AZT, a drug used to treat HIV infection) may increase the toxic effect of zidovudine on the bone marrow.
  • Paracetamol may increase the effect of anticoagulants (coumarin derivatives).
  • Simultaneous use of paracetamol and drugs that increase hepatic metabolism, i.e. some sleeping pills or antiepileptic drugs, e.g. phenobarbital, phenytoin, carbamazepine, as well as rifampicin (used to treat, among others, tuberculosis) may lead to liver damage, even when using the recommended doses of paracetamol .┬áTherefore, consult your pharmacist or doctor before using this medicine.
  • Drinking alcohol while taking paracetamol may lead to liver failure.
  • Cholestyramine reduces the absorption of paracetamol and therefore should not be taken within the first hour after paracetamol administration.
  • Simultaneous use of probenecid reduces the excretion of paracetamol and prolongs its duration of action.

Caffeine
Take special care when taking APAP cold MAX with the following medicines:

  • sedatives and hypnotics (e.g. barbituric acid derivatives or antihistamines), as caffeine inhibits their effect,
  • causing more frequent heart contractions (e.g. thyroxine), as caffeine intensifies their effect,
  • theophylline (a medicine used to treat asthma and allergic conditions), as caffeine inhibits the excretion of this medicine,
  • oral contraceptives, cimetidine and disulfiram, as they inhibit caffeine metabolism in the liver,
  • barbituric acid derivatives (hypnotics), as they accelerate the metabolism of caffeine,
  • some antibiotics, as they may delay the excretion of caffeine and its metabolite.

Smoking accelerates the metabolism of caffeine.

Caffeine increases the possibility of addiction to substances with an effect similar to ephedrine (contained in heart drugs).
Phenylephrine

  • MAO monoamine oxygenase inhibitors (medicines used in hypotension and depression) may increase the effect of phenylephrine.┬áConcomitant use with phenylephrine should be avoided or phenylephrine administered for at least 14 days after discontinuation of tricyclic antidepressants.
  • Phenylephrine may potentiate the anticholinergic effect of tricyclic antidepressants (medicines used to treat mental disorders).
  • Phenylephrine may reduce the hypotensive effect of guanethidine, mecamylamine, methyldopa, reserpine (drugs used to treat hypertension).
  • Phenylephrine used concomitantly with indomethacin (an analgesic and anti-inflammatory drug used in rheumatic diseases), beta-adrenergic antagonists (medicines used, for example, to treat high blood pressure) or methyldopa (a drug used, for example, to treat high blood pressure) may cause a hypertensive crisis.
Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
The frequency of side effects is categorized as follows:
Common – may affect 1-10 in 100 patients treated;
Rare – may occur in 1-10 out of 10,000 patients treated;
Very rare – may affect up to 1 in 10,000 people;
Not known – cannot be estimated from the available data.
If any of the side effects develops or gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor.
Possible side effects of the drug due to the presence of paracetamol:
Rare:

  • anaemia, bone marrow suppression, thrombocytopenia (deficiency of blood platelets), agranulocytosis (lack of granulocytes in the blood), leucopenia (decrease in the number of leukocytes), neutropenia (decrease in the number of neutrophils),
  • swelling,
  • acute and chronic pancreatitis, haemorrhage, abdominal pain, diarrhoea, nausea, vomiting,
  • pruritus, rash, sweating, purpura, angioedema, urticaria,
  • nephropathies and tubulopathies (diseases of the kidneys and urinary tract).

Very rare:
hepatic failure, hepatic necrosis, jaundice.

Isolated cases of epidermal necrolysis (toxic epidermal necrolysis), Stevens-Johnson syndrome, erythema multiforme, laryngeal edema, anaphylactic shock and dizziness have been observed.
Possible side effects of the drug due to the presence of phenylephrine:
Nephrotoxic effects are rare, they have not been reported to be related to therapeutic doses, except in cases of chronic use of the drug.
Often:

  • nausea, vomiting, digestive disorders, anorexia.

Rarely:

  • itching, hives,
  • allergic and hypersensitivity reactions up to the symptoms of anaphylactic shock and bronchospasm,
  • increased blood pressure, tachycardia, arrhythmias, palpitations, pale skin.

Very rarely:

  • anxiety, restlessness, tremors, nervousness, insomnia, irritability, dizziness and headaches, hallucinations.

Not known:

  • urinary retention.

The following have been reported after caffeine use: palpitations, flushing, high blood pressure, tachycardia.

Brand

US Pharmacia

Made In

Poland

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.